Will calcium channel blockers give me Ed... Doc gave me samples of Azor 5/20...Bp running 153/86?
- 3 Aug 2012 by cynyce
- 3 August 2012
Each calcium channel blocker has been studied thoroughly in clinical trials, in which the side effects of a group of people taking the drug are documented and then compared to the side effects of another group not taking the medicine. As a result, it is possible to see what side effects occur, how often they appear, and how they compare to the group not taking the medicine.
In these studies, the most common side effects of calcium channel blockers included:Abdominal pain (stomach pain), Constipation, Drowsiness, Fatigue, Feelings of a rapidly or forcefully beating heart (palpitations), Flushing or hot flashes, Headaches, Nausea, A sore throat, Swelling or water retention in the hands, feet, or lower legs.
There are a number of less common, but more serious side effects that you should report to the doc/pharmacist.These include, but are not limited to: Chest pain, Heart attack, Signs of very low blood pressure, such as dizziness or lightheadedness, especially when accompanied by fainting, Severe swelling, water retention, or difficulty breathing, which may be signs of heart failure, Depression, Paranoia, Breast enlargement in men (gynecomastia), Temporary blindness, Signs of an allergic reaction, including an unexplained rash, hives, itching, unexplained swelling, wheezing, or difficulty breathing or swallowing.
ED has not been documented, but would recommend that you do seek medical advice from the doc/pharmacist who prescribed AZOR.
Take care, best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 1 answer
Posted 5 Jul 2010 • 1 answer
Posted 21 Oct 2015 • 0 answers
Calcium channel blockers? has anybody else taken 1 of these meds and had your anxiety and depression
Posted 2 Jan 2017 • 1 answer
Calcium Channel Blockers? what CCB is the least likely to cause severe nausea and headaches? Procar?
Posted 23 Feb 2017 • 0 answers